MathSciNet Relay Station
MathSciNet bibliographic data
MR796082 (87a:90148) 90C48 (49D07 58C20)
Rockafellar, R. T. Extensions of subgradient calculus with applications to optimization. Nonlinear Anal. 9 (1985), no. 7, 665–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement